# SDR SB04160

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: L/R Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1227 - EN ROUTE, THE CABIN CREW NOTED A STRONG ODOR/FUMES WHICH RESULTED IN PASSENGER COMPALINTS OF BURNING EYES AND HEADACHES.  MAINTENANCE FOUND THE WATER SEPARATOR BAGS CONTAMINATED AND REPLACED THEM.
